Alert archive / Mississippi / Tornado Warnings in 2022
Tornado Warning 22, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at May 6, 2022, 2:53 AM CDT for Jackson County, Mississippi. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2022, 2:53 AM CDT (07:53 UTC)
- Expired
- May 6, 2022, 3:10 AM CDT
- In force
- 17 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Jackson County, MS
The radar
The Mobile radar (KMOB), 43 km from the middle of the area, began a volume at 07:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 7.9 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1644 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 933 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.9
The text
As transmitted.
573
WFUS54 KLIX 060753
TORLIX
MSC059-060830-
/O.NEW.KLIX.TO.W.0022.220506T0753Z-220506T0830Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
253 AM CDT Fri May 6 2022
The National Weather Service in New Orleans has issued a
* Tornado Warning for...
Southeastern Jackson County in southern Mississippi...
* Until 330 AM CDT.
* At 253 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Gautier, or 7 miles southwest of Moss Point,
moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Moss Point around 300 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3032 8867 3037 8868 3040 8866 3045 8846
3045 8840 3039 8840 3038 8841 3035 8839
3034 8840 3031 8839
TIME...MOT...LOC 0753Z 265DEG 40KT 3036 8862
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
KLG2 follow-up statements
025
WWUS54 KLIX 060806
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
306 AM CDT Fri May 6 2022
MSC059-060830-
/O.CON.KLIX.TO.W.0022.000000T0000Z-220506T0830Z/
Jackson MS-
306 AM CDT Fri May 6 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 AM CDT FOR
SOUTHEASTERN JACKSON COUNTY...
At 306 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Moss Point, moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southeastern Jackson County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3034 8841 3034 8851 3039 8851 3041 8840
3038 8841 3035 8839
TIME...MOT...LOC 0806Z 265DEG 40KT 3037 8845
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
KLG844
WWUS54 KLIX 060810
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
310 AM CDT Fri May 6 2022
MSC059-060820-
/O.CAN.KLIX.TO.W.0022.000000T0000Z-220506T0830Z/
Jackson MS-
310 AM CDT Fri May 6 2022
...THE TORNADO WARNING FOR SOUTHEASTERN JACKSON COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled. However gusty winds are
still possible with this thunderstorm.
LAT...LON 3034 8841 3034 8851 3039 8851 3041 8840
3038 8841 3035 8839
TIME...MOT...LOC 0808Z 265DEG 40KT 3037 8839
$$
KLGWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at May 5, 8:22 PM CDT, 6 hours 31 minutes earlier.
Area forecast discussion, May 5, 8:22 PM CDT, 6 hours 31 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
822 PM CDT Thu May 5 2022
...MESOANALYSIS UPDATE...
Recent MRMS mosaic radar imagery across the lower MS valley
region continues to illustrate a disorganized line of strong to a
few recent severe storms stretching from SE TX, north and east
into SE TN along a pre-frontal trough. Looking aloft, GOES-16 WV
and Clean IR scans show ample downstream divergence (V formation)
of convective blow off ahead of a closed upper-low over OK, with
ongoing back building of cooler updraft towers moving into coastal
SE TX. Focusing in more locally to Louisiana, recent KPOE radar
scans indicate the line of storms being largely cold- pool
dominant and continuing to weaken with sub-severe wind gusts at
the surface. A few line segments have become severe at times where
updrafts were more connected/rooted to greater sfc convergence
near the outflow boundary, but once updrafts fall behind the
boundary, they weaken substantially becoming disconnected from
greater inflow ingest. Additionally, seeing some trends of
shallow cellular development across SW and south- central LA which
-6hr HRRR trends have hinted at. Recent HRRR model sounding
trends and 00Z KLCH RAOB indicates this to be in response to deep-
moist ascent helping to lift and shrink the H7 inversion in place,
revealing decreasing CINH combined with increasing dynamic ascent
(subtle height falls/PVA) and deep-layer moisture advection.
Looking ahead at the pre-storm environment across our area by
comparing the 00Z KLIX and KLCH RAOBs show our area to be a bit
more displaced towards the east from increasing deep-moist ascent,
with a stronger H7 inversion locked in place. This will change as
the same corridor of deeper moisture/dynamic lift and pre-frontal
trough advances east overnight tonight.
Main focus for the next 1-2hrs (02-03Z) will be on the cells well
ahead of the SE surging outflow boundary, if these remain close
enough to supportive dynamic lift and intensify with time and
spread east into our CWA. Not seeing supportive shear magnitude
for persistent rotating updrafts in this region with 0-1km/0-3km
SRH very low below 100 m2/s2. But the vertical wind profile per
23Z HRRR sounding hodographs are more telling, with a prominent
veer/back/veer profile within the effective inflow layer which
will harm eventual storm organization and reduce the tornado risk
regardless of the few supporting environmental factors going
forward this evening.
Overall, anticipating a messy convective evolution going into
later this evening into tonight. Should any once cell become
strong enough, locally gusty winds and small hail would be the
primarily risks. Once the outflow boundary and associated pre-
frontal trough approaches, this will help to locally enhance lift
to keep disorganized convection going into our area.
One trend to monitor per recent CAMs is if convection across SE
TX can continue to intensify and produce stronger cold-pooling,
which could lead to a surge of convection (potentially a
disorganized complex) across coastal SE LA and adjacent marine
areas tonight. This idea has shown some trend among CAMs, and will
be monitored. Otherwise, convection will continue to dissipate
across eastern areas early Friday morning.
Still can't rule out the outside idea of re-developing convection
along the front early Friday morning near or east of I-55, but
will depend how storms evolve later (more organized convection...
greater cold pooling and less likely overturn and visa versa for
if storms never organize). Should frontogenetic lift offset the
post-storm environment, we could see a few scattered strong
storms but will quickly be racing east. Main threat here will be
locally strong gusty winds and large hail with limited shear
reducing any notable tornado risk. KLG
&&
.PREV DISCUSSION... /issued 400 PM CDT Thu May 5 2022/
SHORT TERM...
Tonight through Saturday...
Tonight into Friday morning, a line of storms is expected to move
through the area. Models are not in good agreement about the
timing of the system, especially the short-term CAMs models. And
this is for multiple reasons that we will discuss in a minute. But
let's start with discussing the overall environment. Generally,
there is plenty of instability and moisture in the environment
(CAPE is above 2000 J/kg in most areas). Southerly surface winds
are helping to advect warm air and moisture into the area from the
Gulf. PW values will be hovering around 1.7" with pockets of
2-2.2", which is well above the 75th percentile for the SPC
sounding climatology. So any rainfall and storms will have the
potential to be efficient with higher rainfall rates. Shear
overall is fairly low (0-1km bulk shear values are around 30-40
kts), which will be a limiting factor. As the system moves
through tonight, surface winds are expected to shift to S-SW in
direction looking at model sounding, which will limit the overall
directional shear as well. The 850mb LL Jet, looking at the CAMs,
is slightly over our area late tonight into early Friday, but
lifts northward as the system approaches and pushes through the
region. To sum it up, this will be a high CAPE, low shear event.
The biggest limiting factor for this event will be the lack of
forcing/shear. Essentially, that is also what we are uncertain of:
What is going to drive and re-generate these storms as we go into
the early morning hours Friday? This is also what is causing the
uncertainty regarding the timing (a well organized system will
move faster than an unorganized, undriven system).
The general model consensus in the CAMs, or at least the latest
trend (since the CAMs have been changing rapidly from one model
run to the next today), is that the line of storms will approach
our NW areas late tonight into early Friday morning (10p-3a) and
dissipate/weaken as it approaches (likely due to a lack of forcing
in our area and greater forcing to the north) for a short time.
During this time, there will still be the potential for strong to
severe storms, mainly in the form of potentially damaging winds,
especially if a bowing segment and organization of a line occurs.
A weak, spin up tornado cannot be ruled out, but will be limited
from forming due to the lack of directional and speed shear.
Additionally, flash flooding/heavy rainfall will be possible
inside of stronger storms, especially given the abundant moisture
in the atmosphere.
Now, this is where the models have changed throughout the day
today. And we are still a bit puzzled by the newest trends. We are
not completely sold on this outcome, but the latest trends have
been showing a lingering boundary in some runs that will linger
along the northshore/coastal MS. This boundary will fire up with
the introduction of some brief daytime heating from 11z to 15z.
Regardless of development, these storms are likely to be elevated
or non-severe based on what we are seeing. Some gusty sub-severe
winds would be possible with these new storms, but we are not
expecting these storms to present too much of a concern overall.
But some locally heavy rainfall could be possible if these storms
sit along the boundary.
Once the storms move through Friday and Saturday, upper level
ridging will dominate the pattern. Upper level convergence will
act to enhance the sinking and more stable air in the environment.
Northerly and westerly surface winds will help to advect drier
air into the region as well. Overall, conditions will be dry
Friday and Saturday. It is worth noting that it will be pretty
warm this weekend. NBM temperatures were a bit low compared to
overall model guidance, and the ridging will be fairly strong once
it sets up. So the temperatures were bumped up a few degrees to
be more in line with the model guidance. Max temperatures will be
in the low 90s Saturday with heat index values in the upper 90s to
low 100s. So, it will be hot! And even though we see higher
values in the middle of summer, this is the first weekend so far
this year where we will see these higher temperatures. So, people
will not be very acclimated to the heat yet. And given the
increasing number of outdoor activities, festivals, and other
events going on this weekend outside, it will be very important
for people to drink water and wear loose fitting clothing! MSW
LONG TERM...
Sunday through Wednesday...
Sunday through Wednesday, upper level ridging and high pressure
will dominate the weather pattern. Southerly surface winds will
help to enhance warmer and moist air in the environment. Upper
level convergence will help to enhance sinking and stable air in
the environment. As a result, conditions Sunday through Wednesday
will be pretty dry overall and this is evidenced in the model
consensus. We are not really expecting rain at all the beginning
of next week.
However, it is worth noting that it will be hot, and it will feel
hot! NBM max temperatures and heat index values were a little low
compared to most of the other model guidance and when considering
the strong ridging that is expected. Max temperatures and
dewpoints were bumped up a few degrees as a result to be more in
line with the overall model guidance. Temperatures next week,
especially toward mid- week, will be in the low to mid 90s. Heat
index values are forecast to be in the low 100s at times across
the area. Yes, it is the South, but given that it is early May,
many people are not quite acclimated to the summer temperatures
just yet. So, people will need to take extra precautions to stay
hydrated and wear loose fitting clothing, especially if they will
be spending time outside. MSW
AVIATION...
18Z TAF Package...
VFR conditions prevail at all area airports. Tonight into Friday
morning, storms are expected to move through the area, which will
cause lower ceilings and visibilities due to vicinity showers and
storms. Conditions at most area airports will drop to MVFR
conditions overnight tonight. Gusty winds and frequent wind shifts
greater than 30 degrees will be likely as well overnight. By mid-
day tomorrow, most area airports will recover to VFR conditions.
Some MVFR conditions may linger at KGPT as the storms may linger
just along the coast. MSW
MARINE...
Winds will be southerly and strong (20-25 knots) tonight through
Saturday morning. Winds will be moderate (15-20 knots) and
westerly to southwesterly Saturday through Monday morning. Winds
will be moderate (<15 knots) and southerly Monday through
Thursday morning. Thursday into Friday, winds will be northerly
and moderate (<15 knots). Wave heights will correspond to the wind
speeds. MSW
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 67 88 61 91 / 60 50 0 0
BTR 69 89 64 92 / 70 60 0 0
ASD 70 89 64 92 / 50 80 0 0
MSY 72 87 70 90 / 60 80 0 0
GPT 72 88 67 90 / 50 80 0 10
PQL 71 88 65 90 / 30 90 10 10
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...Small Craft Advisory from 1 AM to 10 PM CDT Friday for GMZ530-
532-534-536-538-550-552-555-557-570-572-575-577.
MS...None.
GM...Small Craft Advisory from 1 AM to 10 PM CDT Friday for GMZ532-
534-536-538-550-552-555-557-570-572-575-577.
&&In the hours before
Special weather statement, May 6, 12:43 AM CDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1243 AM CDT Fri May 6 2022
LAZ064-070-076>078-080-087-MSZ080-060630-
Southeast St. Tammany LA-Western Orleans LA-Upper St. Bernard LA-
Eastern Orleans LA-Lower St. Bernard LA-Southwestern St. Tammany LA-
Upper Jefferson LA-Hancock MS-
1243 AM CDT Fri May 6 2022
...A strong thunderstorm will impact portions of northwestern St.
Bernard, Orleans, southeastern St. Tammany, northern Jefferson
Parishes in southeastern Louisiana and southwestern Hancock Counties
through 130 AM CDT...
At 1242 AM CDT, Doppler radar was tracking a strong thunderstorm
capable of producing a waterspout over Lake Pontchartrain near New
Orleans, moving east at 40 mph.
HAZARD...Waterspouts, wind gusts up to 50 mph, and half inch hail.
SOURCE...Radar indicated.
IMPACT...Waterspouts can easily overturn boats and create locally
hazardous waters. Gusty winds could knock down tree limbs
and blow around unsecured objects. Minor damage to outdoor
objects is possible.
Locations impacted include...
New Orleans, Slidell, East New Orleans, Metairie, Lake Catherine,
Pearlington, Lacombe and Lakefront Airport.
This includes the following Interstates...
Interstate 10 in Louisiana between mile markers 229 and 232, and
between mile markers 238 and 266.
Interstate 510 between mile markers 1 and 3.
Interstate 610 between mile markers 1 and 4.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2996 8963 2998 9017 3010 9011 3010 9009
3013 9001 3018 8996 3020 9003 3025 9006
3026 9001 3029 8963 3014 8955
TIME...MOT...LOC 0542Z 265DEG 33KT 3009 9002
WATERSPOUT...POSSIBLE
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
KLGLocal storm report, May 6, 12:52 AM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1252 AM CDT FRI MAY 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM TSTM WND GST 6 WSW EAST NEW ORLEANS 30.04N 90.03W
05/06/2022 M45 MPH ORLEANS LA ASOS
ASOS STATION KNEW NEW ORLEANS LAKEFRONT
AIRPORT.
&&Local storm report, May 6, 1:10 AM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
110 AM CDT FRI MAY 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 AM TSTM WND GST PONCHATRAIN CAUSEWAY 30.20N 90.12W
05/06/2022 M60 MPH GMZ530 LA MESONET
WEATHERFLOW STATION XPTN PONTCHARTRAIN
CAUSEWAY MID LAKE.
&&Special weather statement, May 6, 1:25 AM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service New Orleans LA
125 AM CDT Fri May 6 2022
LAZ064-070-076-078-079-090-MSZ077-080-081-060730-
Central Plaquemines LA-Southeast St. Tammany LA-Upper St. Bernard LA-
Eastern Orleans LA-Northern St. Tammany LA-Lower St. Bernard LA-
Harrison MS-Hancock MS-Pearl River MS-
125 AM CDT Fri May 6 2022
...Strong thunderstorms will impact portions of northern St. Bernard,
northeastern Orleans and southeastern St. Tammany Parishes, western
Harrison, Hancock and southeastern Pearl River Counties through 230
AM CDT...
At 122 AM CDT, Doppler radar was tracking strong thunderstorms
capable of producing strong wind gusts is along a line extending
from near Picayune to 7 miles south of Lake Catherine. Movement was
northeast at 35 mph.
HAZARD...Waterspouts along coastal areas, wind gusts up to 50 mph,
and half inch hail.
SOURCE...Radar indicated.
IMPACT...Waterspouts can easily overturn boats and create locally
hazardous waters. Gusty winds could knock down tree limbs
and blow around unsecured objects. Minor damage to outdoor
objects is possible.
Locations impacted include...
New Orleans, Slidell, Long Beach, Picayune, Bay St. Louis, Waveland,
Diamondhead, Pearl River, Lake Catherine, Violet, Kiln, Pearlington,
Lyman, Shoreline Park, Poydras, Stennis Space Center, Saucier, Shell
Beach and Meraux.
This includes the following Interstates...
Interstate 10 in Louisiana between mile markers 261 and 273.
Interstate 10 in Mississippi between mile markers 1 and 31.
Interstate 12 near mile marker 84.
Interstate 59 in Louisiana between mile markers 1 and 3, and near
mile marker 11.
Interstate 59 in Mississippi between mile markers 1 and 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3026 8919 3023 8931 3013 8940 3012 8933
3008 8930 2997 8930 2996 8927 2986 8930
2985 8993 2987 8991 2988 8992 3051 8968
3067 8959 3074 8934 3065 8934 3065 8925
3068 8924 3067 8908
TIME...MOT...LOC 0622Z 245DEG 31KT 3047 8963 3000 8973
WATERSPOUT...POSSIBLE
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
KLGSpecial weather statement, May 6, 2:06 AM CDT, 47 minutes before
Special Weather Statement
National Weather Service New Orleans LA
206 AM CDT Fri May 6 2022
MSZ081-082-060830-
Jackson MS-Harrison MS-
206 AM CDT Fri May 6 2022
...Strong thunderstorms will impact portions of eastern Harrison and
Jackson Counties through 330 AM CDT...
At 206 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Saucier to 14 miles southeast of Waveland.
Movement was east at 40 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Gulfport, Biloxi, Ocean Springs, Long Beach, Moss Point, St. Martin,
Escatawpa, Gautier, D'iberville, Wade, Latimer, Big Point, Lyman,
Helena, Gulf Hills, Hurley, Vancleave, Gulf Park Estates, Hickory
Hills and Gulfport Airport.
This includes the following Interstates...
Interstate 10 in Mississippi between mile markers 30 and 76.
Interstate 110 in Mississippi between mile markers 1 and 4.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3027 8840 3024 8848 3029 8864 3027 8875
3032 8890 3032 8899 3026 8921 3068 8910
3067 8889 3073 8888 3074 8841 3046 8840
3038 8841 3035 8839
TIME...MOT...LOC 0706Z 262DEG 36KT 3066 8913 3013 8923
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KLGLocal storm report, May 6, 2:52 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
252 AM CDT FRI MAY 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 AM TSTM WND GST 12 SSE GULFPORT 30.23N 88.98W
05/06/2022 M50 MPH GMZ532 MS MESONET
WEATHERFLOW STATION XSHI SHIP ISLAND.
0211 AM TSTM WND GST 1 N GULFPORT 30.41N 89.07W
05/06/2022 M46 MPH HARRISON MS ASOS
ASOS STATION KGPT GULFPORT-BILOXI INTL
AIRPORT.
0235 AM TSTM WND GST 3 NW BOOTHVILLE 29.35N 89.43W
05/06/2022 M46 MPH PLAQUEMINES LA AWOS
AWOS STATION KLNQ BOOTHVILLE HELIPORT.
&&The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 11:59 PM CDT | Special Weather Statement | LIX | Pearl River | 46 min |
| May 6, 12:58 AM CDT | Severe Thunderstorm Warning | LIX | Hancock | 47 min |
| May 6, 1:25 AM CDT | Special Weather Statement | LIX | Hancock | 65 min |
| May 6, 2:06 AM CDT | Special Weather Statement | LIX | Harrison, Jackson | 84 min |
| May 6, 2:40 AM CDT | Tornado Warning | LIX | Jackson | 27 min |
Nearby
Tornado Warnings in Mississippi, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.